# SDR AALA20170220028

- Difficulty date: February 12, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 2,882 hours, 1,134 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. NR 1 FIRST CLASS OVEN SMOKES AT ALL TEMPERATURE SETTINGS. REMOVED AND REPLACED OVEN IAW AMM 25-30-00. SYSTEM CHECKS NORMAL.
